MathSciNet Relay Station
MathSciNet bibliographic data
MR2494548 33C45 (42C05)
Krasikov, Ilia; Zarkh, Alexander On zeros of discrete orthogonal polynomials. J. Approx. Theory 156 (2009), no. 2, 121–141.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement